# SDR DALA2017120408407

- Difficulty date: November 29, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 59,637 hours, 32,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CEILING EMER LIGHT INOP IN F/C. FOUND WIRE BROKEN LEADING TO ROW 4 LIGHT. RE-TERMINATED WIRE AND CHECKS OK.
